# SDR 96ZZZX60

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N24353
- Make and model: Cessna 152
- Aircraft serial: 15280232
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Bracket
- Part number: 04320049
- Condition: Cracked
- Location: V-Fin Attach
- Part time: 7,650 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 100-HOUR INSPECTION AND AD 80-11-04 (VERTICAL FIN ATTACH NUTPLATE), FOUND ATTACH BRACKET CRACKED IN 5 PLACES.  NUTPLATES WERE IN GOOD CONDITION.  BRACKET WAS REPLACED.  SUBMITTER SUGGESTS THE AREA SHOULD BE CLEANED VERY WELL BEFORE INSPECTION IS MADE AS THESE CRACKS ARE VERY DIFFICULT TO SEE.
